# SDR QXEA2023121800182

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,040 hours, 877 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR (FWD) ALARMED WHILE PASSENGER WAS INSIDE DURING BOARDING. REMOVED FROM SERVICE. PERFORMED OPS TEST OF LAV SMOKE DETECTOR SYSTEM PER E175 AMM 26-14-01-700-801-A.OPS CHECKS GOOD .NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
